# SDR UPS98826116

- Difficulty date: February 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 37592582N
- Condition: Cracked
- Location: Bs 1260-1280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FS 1260 TO 1280 STR 35R SPLICE FITTING HAS 4 INCH CRACK.  REMOVED, FABRICATED, AND REPLACED FITTING IAW SRM 51-1-20D AND DWG 3759258.
